# SDR 07FDEA01579

- Difficulty date: April 24, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 80,201 hours, 33,026 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FOUND CRACK QTY 1 ON WEB ON SLAT NR 1 REPAIR IAW SRM 57-00-01 FIG 12 VOL1.
